Generalizations of the results on powers of <inline-formula><graphic file="1029-242X-2001-212195-i1.gif"/></inline-formula>-hyponormal operators
<p/> <p>Recently, as a nice application of Furuta inequality, Aluthge and Wang (<it>J. Inequal. Appl</it>., 3 (1999), 279–284) showed that "<it>if</it> <inline-formula><graphic file="1029-242X-2001-212195-i2.gif"/></inline-f...
Main Author: | |
---|---|
Format: | Article |
Language: | English |
Published: |
SpringerOpen
2001-01-01
|
Series: | Journal of Inequalities and Applications |
Subjects: | |
Online Access: | http://www.journalofinequalitiesandapplications.com/content/6/212195 |
Summary: | <p/> <p>Recently, as a nice application of Furuta inequality, Aluthge and Wang (<it>J. Inequal. Appl</it>., 3 (1999), 279–284) showed that "<it>if</it> <inline-formula><graphic file="1029-242X-2001-212195-i2.gif"/></inline-formula> is a <inline-formula><graphic file="1029-242X-2001-212195-i3.gif"/></inline-formula>-<it>hyponormal operator for</it> <inline-formula><graphic file="1029-242X-2001-212195-i4.gif"/></inline-formula>, <it>then</it> <inline-formula><graphic file="1029-242X-2001-212195-i5.gif"/></inline-formula><it>is</it> <inline-formula><graphic file="1029-242X-2001-212195-i6.gif"/></inline-formula>-<it>hyponormal for any positive integer</it> <inline-formula><graphic file="1029-242X-2001-212195-i7.gif"/></inline-formula>," and Furuta and Yanagida (<it>Scientiae Mathematicae</it>, to appear) proved the more precise result on powers of <inline-formula><graphic file="1029-242X-2001-212195-i8.gif"/></inline-formula>-hyponormal operators for <inline-formula><graphic file="1029-242X-2001-212195-i9.gif"/></inline-formula>. In this paper, more generally, by using Furuta inequality repeatedly, we shall show that "<it>if</it> <inline-formula><graphic file="1029-242X-2001-212195-i10.gif"/></inline-formula> is a <inline-formula><graphic file="1029-242X-2001-212195-i11.gif"/></inline-formula>-<it>hyponormal operator for</it> <inline-formula><graphic file="1029-242X-2001-212195-i12.gif"/></inline-formula>, <it>then</it> <inline-formula><graphic file="1029-242X-2001-212195-i13.gif"/></inline-formula><it>is</it> <inline-formula><graphic file="1029-242X-2001-212195-i14.gif"/></inline-formula>-<it>hyponormal for any positive integer</it> <inline-formula><graphic file="1029-242X-2001-212195-i15.gif"/></inline-formula>" and a generalization of the results by Furuta and Yanagida in (Scientiae Mathematicae, to appear) on powers of <inline-formula><graphic file="1029-242X-2001-212195-i16.gif"/></inline-formula>-hyponormal operators for <inline-formula><graphic file="1029-242X-2001-212195-i17.gif"/></inline-formula>.</p> |
---|---|
ISSN: | 1025-5834 1029-242X |